Alert archive / North Carolina / Beach Hazards Statements in 2015
Beach Hazards Statement 18, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Sep 21, 2015, 5:00 AM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2015, 5:00 AM EDT (09:00 UTC)
- Expired
- Sep 22, 2015, 3:51 AM EDT
- In force
- 23 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
073 WHUS42 KMHX 210900 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 500 AM EDT MON SEP 21 2015 ...STRONG SHORE BREAK AND HIGH RIP CURRENT RISK TODAY... .GUSTY NORTHEAST WINDS TODAY WILL CREATE STRONG 4 TO 6 FOOT SHORE BREAK AND A HIGH THREAT OF RIP CURRENTS. NCZ103-220000- /O.NEW.KMHX.BH.S.0018.150921T0900Z-150922T0000Z/ OUTER BANKS DARE- 500 AM EDT MON SEP 21 2015 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT THROUGH THIS EVENING. * HAZARDS...STRONG SHORE BREAK AND HIGH RIP CURRENT RISK. * LOCATION...NORTH OF CAPE HATTERAS. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS IS A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH OCCURS AT 7 AM AND 8 PM. * SURF HEIGHT...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. && $$
3 follow-up statements
204 WHUS42 KMHX 211444 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1044 AM EDT MON SEP 21 2015 ...STRONG SHORE BREAK AND HIGH RIP CURRENT RISK TODAY... .GUSTY NORTHEAST WINDS TODAY WILL CREATE STRONG 4 TO 6 FOOT SHORE BREAK AND A HIGH THREAT OF RIP CURRENTS. NCZ103-220000- /O.CON.KMHX.BH.S.0018.000000T0000Z-150922T0000Z/ OUTER BANKS DARE- 1044 AM EDT MON SEP 21 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...STRONG SHORE BREAK AND HIGH RIP CURRENT RISK. * LOCATION...NORTH OF CAPE HATTERAS. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS IS A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH OCCURS AT 7 AM AND 8 PM. * SURF HEIGHT...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. && $$
753 WHUS42 KMHX 211948 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 348 PM EDT MON SEP 21 2015 ...STRONG SHORE BREAK AND HIGH RIP CURRENT RISK THROUGH TUESDAY... .GUSTY NORTHEAST WINDS WILL CREATE STRONG 4 TO 7 FOOT SHORE BREAK AND A HIGH THREAT OF RIP CURRENTS THROUGH AT LEAST TUESDAY. NCZ103-220800- /O.EXT.KMHX.BH.S.0018.000000T0000Z-150923T0000Z/ OUTER BANKS DARE- 348 PM EDT MON SEP 21 2015 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY EVENING... * HAZARDS...STRONG SHORE BREAK AND HIGH RIP CURRENT RISK. * LOCATION...NORTH OF CAPE HATTERAS. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS IS A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH OCCURS AT 8 AM AND 8 PM. * SURF HEIGHT...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. && $$
712 WHUS42 KMHX 220751 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 351 AM EDT TUE SEP 22 2015 ...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF NORTH OF CAPE HATTERAS... .STRONG HIGH PRESSURE TO THE NORTH AND AN AREA OF LOW PRESSURE TO THE SOUTH WILL RESULT IN GUSTY NORTHEAST WINDS AND BUILDING SEAS TODAY AND WEDNESDAY. PERSISTENT STRONG ONSHORE FLOW WILL RESULT IN MINOR OCEAN OVERWASH...DANGEROUS SHOREBREAK...AND A HIGH THREAT OF RIP CURRENTS NORTH OF CAPE HATTERAS. NCZ103-222100- /O.CAN.KMHX.BH.S.0018.000000T0000Z-150923T0000Z/ /O.NEW.KMHX.SU.Y.0009.150922T0800Z-150924T0900Z/ OUTER BANKS DARE- 351 AM EDT TUE SEP 22 2015 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. THE BEACH HAZARDS STATEMENT HAS BEEN CANCELLED. * HAZARDS...MINOR OCEAN OVERWASH...DANGEROUS SHOREBREAK AND HIGH THREAT OF RIP CURRENTS NORTH OF CAPE HATTERAS. * LOCATION...NORTH OF CAPE HATTERAS. * SURF HEIGHT...6 TO 9 FEET. * TIMING AND TIDES...ROUGH SURF WILL CONTINUE THROUGH THURSDAY MORNING. THE MOST LIKELY TIME FOR STRONG RIP CURRENTS IS A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH OCCURS AROUND 8 AM AND 9 PM TODAY. * IMPACTS...LARGE BREAKING WAVES WILL BE DANGEROUS TO ANYONE WHO ENTERS THE SURF. MINOR OCEAN OVERWASH AND BEACH EROSION WILL BE POSSIBLE NORTH OF CAPE HATTERAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Sep 21, 4:39 AM EDT, 21 minutes earlier.
Area forecast discussion, Sep 21, 4:39 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
439 AM EDT MON SEP 21 2015
.SYNOPSIS...
BROAD HIGH PRESSURE WILL EXTEND OVER THE AREA FROM THE NORTH
THROUGH THE WEEK. LOW PRESSURE WILL MEANDER OFFSHORE THROUGH MID
WEEK...THEN MOVE WESTWARD LATE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 400 AM MONDAY...HIGH PRESSURE WILL BE RIDGING IN FROM N AT
SFC TODAY BUT SHRT WV TROF APPROACHING FROM W WILL PROVIDE ENOUGH
MSTR AND LIFT TO PRODUCE SCT SHOWER THREAT INLAND WITH SLIGHT CHC
COAST. CLOUDINESS AND WEAK CAA WILL KEEP MAX TEMPS IN LOW-MID 80S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
AS OF 400 AM MONDAY...SHRT WV TROF WILL CONTINUE APPROACHING FROM
W BUT MODELS CONCUR THAT SHOWER THREAT WILL BE LIMITED TO COASTAL
SECTIONS WITH JUST SLIGHT CHC POPS. MIN TEMPS FROM MID 60S INLAND
TO LOWER 70S COAST.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS OF 4 AM MON...COMPLEX FORECAST CONTINUES ACROSS EASTERN NC AS
WAVY UPPER FLOW WILL BE IN PLACE ACROSS THE REGION. THREE SYSTEMS
WILL IMPACT THE WEATHER OVER THE NEXT WEEK: 1) A PERSISTENT AREA
OF WEAK SURFACE LOW PRESSURE WHICH WILL MEANDER SLOWLY OFF OF THE
SOUTHEAST COAST THROUGH MID WEEK 2) PERSISTENT SURFACE HIGH
PRESSURE ANCHORED TO THE NORTH 3) A DEVELOPING COASTAL LOW OR SFC
TROUGH EXPECTED TO COME ASHORE LATE WEEK. THERE IS A BIT MORE
CERTAINTY REGARDING PRECIP CHANCES WITH THE FIRST PART OF THE
EXTENDED MAINLY DRY THEN MUCH BETTER CHANCES OF RAIN THURSDAY AND
BEYOND.
TUESDAY THROUGH WEDNESDAY...THE REGION WILL REMAIN UNDER THE
INFLUENCE OF BROAD CYCLONIC FLOW WITH WEAK LOW PRES OFFSHORE. THE
LOW PRESSURE AREA WILL REMAIN FAR ENOUGH OFF THE COAST TO KEEP THE
AREA DRY AND HAVE MAINTAINED NO HIGHER THAN 20 POPS...EXCEPT 30
POPS ON THE OBX WHERE SOME WRAP AROUND SHOWERS COULD GRAZE FROM
TIME TO TIME. SPRAWLING HIGH PRES TO THE NORTH WILL CONTINUE TO
PRODUCE BREEZY CONDITIONS...ESP NEAR THE COAST...AS THE GRADIENT
WILL REMAIN PINCHED BETWEEN THE HIGH AND OFFSHORE LOW. HIGHS WILL
BE NEAR CLIMO IN THE 80 DEGREE RANGE WITH LOWS 60 TO 70...COOLEST
COASTAL PLAIN AND MILDEST NEAR THE BEACHES WHERE ONSHORE BREEZE
WILL KEEP TEMPS ELEVATED.
THURSDAY INTO THE WEEKEND...HAVE INCREASED POPS DRAMATICALLY
BEGINNING THURSDAY...AS 21/00Z GFS/ECMWF/CMC ALL INDICATE OFFSHORE
SFC LOW OR TROUGH MOVING ASHORE OVER THE SOUTHEAST. DUE TO THE
RECENT SHIFT...WOULD LIKE TO SEE MORE RUN TO RUN CONTINUITY BEFORE
RAISING POPS TO LIKELY...THOUGH IF THIS TREND HOLDS...THEN END OF
THE WEEK WILL BE QUITE WET. IN ADDITION TO THE UNSETTLED
PATTERN...THE AFOREMENTIONED STRONG HIGH PRES TO THE NORTH WILL
REMAIN ANCHORED IN PLACE WHILE THE LOW TO THE SOUTH MOVES
WESTWARD. THIS WILL PRODUCE A LONG DURATION OF GUSTY E TO NE WINDS
AND HAVE POTENTIALLY SIGNIFICANT EFFECT ON THE OUTER BANKS. SEE
TIDES/COASTAL FLOODING SECTION BELOW FOR DETAILS.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH 06Z TUESDAY/...
AS OF 145 AM MONDAY...CURRENT MAINLY VFR CONDITIONS EXPECTED TO
LOWER TO MVFR AT KPGV AND KISO NEXT FEW HOURS...AND TO IFR AT KEWN
AND KOAJ WITH STRATUS CIGS DEVELOPING WITH LIGHT N-NE WIND UNDER
INVERSION. CONDITIONS WILL IMPROVE TO VFR WITH HEATING BY
14Z...AND EXPECTED TO CONTINUE REST OF DAY. SCT SHOWERS PSBL
MAINLY INLAND THIS AFTN...THEN DRY CONDITIONS THIS EVENING.
NE WINDS AROUND 10 KT DURING THE DAY.
LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 4 AM MON...NORTHEAST FLOW WILL BE THE RULE THROUGH THE
PERIOD...10-15 AND GUSTY AT TIMES DURING THE DAY AND LESS THAN 10
KNOTS AT NIGHT. MOIST BOUNDARY LAYER WILL ALLOW FORMATION OF SUB-
VFR CONDITIONS AT NIGHT IN LOW CLOUDS AND FOG. GENERALLY VFR
DURING THE DAY. SCATTERED LIGHT SHOWERS CLOSE TO THE COAST
THROUGH MIDWEEK WITH MUCH BETTER CHANCE OF WIDESPREAD RAIN AND SUB
VFR BEGINNING THURSDAY AND POSSIBLY LASTING INTO THE WEEKEND.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 400 AM MONDAY...MODERATE NE WINDS WITH ELEVATED SEAS WILL
CONTINUE TODAY AND TONIGHT WITH HIGH PRESSURE TO NORTH AND WEAK
LOW PRES OFFSHORE. SPEEDS MAINLY 15-20 KT DURING PERIOD. WW3 AND
NWPS BOTH INITIALIZED TOO LOW WITH SEAS ALREADY AROUND 6 FT AT
DUCK AND 13 E OF OREGON INLET...AND ADJUSTED FCST ACCORDINGLY.
HEIGHTS BUILDING TO 7-8 FT NRN WATERS LATE TODAY AND TONIGHT WHILE
6 FT SEAS REACH OUTER PORTIONS OF SRN WATERS BY THIS EVENING.
LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 4 AM MON...POOR BOATING CONDITIONS FOR THE LONG TERM AS
PERSISTENT NORTHEAST AND EAST WINDS WILL DOMINATE THE LONG TERM.
THE TWO MAIN FEATURES ARE PERSISTENT HIGH PRESSURE THAT WILL BE
ANCHORED TO THE NORTH AND AN ELONGATED AREA OF LOW PRESSURE OVER
THE WESTERN ATLANTIC THAT WILL PRODUCE A TIGHT PRES GRADIENT. THE
FIRST WAVE OF GUSTY NE WINDS WILL LAST INTO WEDNESDAY WITH 20-25
KT ALL WATERS AND 6 TO 10 FOOT SEAS...HIGHEST NORTH. COASTAL
TROUGH OR LOW WILL MOVE ASHORE TO THE SOUTH OF E NC ON THUR INTO
FRIDAY...AND WINDS MAY SLACKEN A BIT 10-20 KT AS IT DOES SO.
ANOTHER SURGE OF MODERATE TO STRONG E TO NE WINDS 20-30 KT WILL
DEVELOP BY SATURDAY WITH SEAS BUILDING 10-14 FEET DUE TO THE LONG
FETCH OF THESE EASTERLY WINDS EXPECTED.
&&
.TIDES/COASTAL FLOODING...
AS OF 4 AM MON...PERSISTENT NORTHEASTERLY ONSHORE FLOW WILL LEAD
TO A NUMBER OF THREATS FOR THE OUTER BANKS THIS WEEK AND INTO THE
WEEKEND. ALTHOUGH ASTRONOMICAL TIDES ARE NOT PARTICULARLY HIGH
EARLY THIS WEEK, AN ELEVATED RISK OF HIGH SURF, MINOR COASTAL
FLOODING AND BEACH EROSION AROUND THE TIMES OF HIGH TIDE WILL
RESULT. THE GUSTY WINDS MAY ABATE SOMEWHAT BY THURSDAY AS LOW PRES
TO THE SOUTH RETROGRADES AND POSSIBLY MOVES ASHORE. A RENEWED
SURGE IN STRONG NORTHEAST TO EAST WINDS MAY DEVELOP AS STRONG HIGH
PRESSURE TO THE NORTH REESTABLISHES ITSELF WHILE THE LOW TO THE
SOUTH MOVES ONLY VERY SLOWLY. A LONG FETCH OF STRONG EASTERLY TO
NORTHEASTERLY WINDS 20-30 KNOTS WOULD THEN DEVELOP BY THE WEEKEND.
THE COMBINATION OF HIGH ASTRONOMICAL TIDES THIS WEEKEND INTO EARLY
NEXT WEEK, PERSISTENT STRONG ONSHORE FLOW, AND LARGE BATTERING
WAVES WOULD PRODUCE A GREATER THREAT OF BEACH EROSION, HIGH SURF,
AND COASTAL FLOODING. STAY TUNED TO LATER FORECASTS AS CONFIDENCE
INCREASES AS THE WEEK PROGRESSES.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT FRIDAY FOR AMZ150-152-154.
SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM EDT
FRIDAY FOR AMZ158.
SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 8 AM EDT
FRIDAY FOR AMZ156.
&&
SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...TL
AVIATION...JBM/TL
MARINE...JBM/TL
TIDES/COASTAL FLOODING...TLHazardous weather outlook, Sep 20, 8:16 PM EDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 816 PM EDT SUN SEP 20 2015 NCZ029-044>047-079>081-090>095-098-104-220030- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS HYDE- 816 PM EDT SUN SEP 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A SLOW MOVING OFFSHORE LOW PRESSURE SYSTEM WILL BRING PERSISTENT ONSHORE WINDS OVER THE OUTER BANKS FOR MUCH OF NEXT WEEK. THIS WILL LEAD TO ELEVATED THREATS FOR HIGH SURF, RIP CURRENTS, AND MINOR COASTAL FLOODING AND BEACH EROSION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-220030- OUTER BANKS DARE- 816 PM EDT SUN SEP 20 2015 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. A SLOW MOVING OFFSHORE LOW PRESSURE SYSTEM WILL BRING PERSISTENT ONSHORE WINDS OVER THE OUTER BANKS FOR MUCH OF NEXT WEEK. THIS WILL LEAD TO ELEVATED THREATS FOR HIGH SURF, RIP CURRENTS, AND MINOR COASTAL FLOODING AND BEACH EROSION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Beach Hazards Statements in North Carolina, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.